MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS

DEPUY INTERNATIONAL LTD - 8010379 LCS HP FEM NOTCH IMPACTOR; KNEE INSTRUMENT : IMPACTORS
Catalog Number 950501219
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Damaged femoral lcs impactors returned for nicks/scratches.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The provided photographs of the impactors confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS HP FEM NOTCH IMPACTOR
Common Device Name
KNEE INSTRUMENT : IMPACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key8821548
Report Number1818910-2019-99113
Device Sequence Number3205585
Product Code HWA
UDI-Device Identifier10603295225263
UDI-Public10603295225263
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950501219
Device Lot NumberPG243235
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1